Chebyshev Type Inequalities Involving the Fractional Integral Operator Containing Multi-Index Mittag-Leffler Function in the Kernel
Recently, several authors have investigated Chebyshev type inequalities for numerous fractional integral operators. Being motivated by the work done by earlier researchers and their numerous applications in probability, transform theory, numerical quadrature, statistical problems and its significance in fractional boundary value problems. We aim to evaluate Chebyshev type inequalities involving fractional integral operator containing multi-index Mittag-Leffler function in the kernel. Admissible connections of the results mentioned in this article to those associated with previously established familiar fractional integral operators have been pointed out.
Purohit, S. D.; Jolly, N.; Bansal, M. K.; Singh, Jagdev; and Kumar, Devendra
Chebyshev Type Inequalities Involving the Fractional Integral Operator Containing Multi-Index Mittag-Leffler Function in the Kernel,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 15,
3, Article 3.
Available at: https://digitalcommons.pvamu.edu/aam/vol15/iss3/3